| Catalog Number |
6000-660-000 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Imprecision (1307)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a case using the cranialmap software, the virtual tip would move up and down before coming back to the original location on the skull.
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.
Event or Problem Description